Jump to content
CrazyBoards.org

Recommended Posts

Since Friday I've been splitting my dose in the course of switching from all in the morning to all at night in preparation for a lamictal level.  So far I'm at 150 and 150, and I've noticed a definite improvement in the mild depressive symptoms I still had.  Of course that may be because I'm happy about having a new pdoc.  But I checked my mood chart from when I switched from splitting the doses while I was on tegretol to taking all of it in the morning, and right then I started having mood problems.

I'll only have to be on once-a-day dosing for a week before the blood test, so I'll get to see if the mood deteriorates again.

Link to comment
Share on other sites

Heya,

So today I asked my psych (2nd visit) about splitting the dose.

Basically he said if I'm more comfortable taking it once a day (I am) that there's no clear harm in once-daily dosing and no clear benefit to twice-daily dosing.

Seeing as how it still *snows* me, I'll stick with my current 6:30 pm schedule so I can drive to work in the am.

--ncc--

Link to comment
Share on other sites

Guest luli2545

I'm taking mine at bedtime to avoid buzzing around energized by taking it in the am.

Pdoc said, if I don't have trouble sleeping, take it at night. It's only 50 mg now; she said to get it up to 75. I do the 225 effexor in the a.m.

Seems to me people's responses to lamictal dosage/timing vary. It seems complicated to me. I think  my body holds more tension with lamictal than before I took it, which makes me a bit worried that my body tension will increase along with dosage increases.

I've not had similar physical responses to any psychotropic med before...reminds me a bit of taking dexadrine decades ago, kind of speedy feeling...but dexadrine didn't cause body tension...(I am getting tight jaw, upper arms feel like I've been doing weight lifting.)

Maybe I'm such a newbie with lamictal that the subleties of am/pm dosing aren't yet on my radar, except the part of wanting to avoid feeling too speedy during the day by taking it in the morning.

Thanks for writing about lamictal. I'm trying to learn more about it.

Luli

Link to comment
Share on other sites

Hi, Luli...

Here is an old thread about the aches: Lamictal and my aching back, chest, BODY!, Lamictal and muscle pain This subject, as well as on Lamictal and headaches (here's a thread on that http://www.crazyboards.org/index.php?showtopic=6864), comes up a fair amount. Most of us who get these side effects do find they subside with time. (I had very bad headaches and muscle tension/pain for a few weeks; both have gone away completely.)

Good luck!

revlow

Link to comment
Share on other sites

Guest luli2545

Thanks, Rev!

This morning after 50 mg at 1 am I'm fine, level, no speediness. Just, uh, good. No aches.

Thanks for the links; I had read some of them a month ago. Want to avoid autosuggestion of SE's sometimes. More pleasant to post & ask...

I'm still concerned about "spotting" and I'm post menapausal by several (alot) of years. So I'll go get annual pap etc. No psych med has had a notable effect on menstruation or whatever before.

Luli

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...